# SDR IXXA08SMN103S

- Difficulty date: March 14, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: T/E Flap
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER PANEL DEFORMED AT STATION XW 104.000 TO STATION XW 115.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 51-1-11, DC8 SRM 57-7-1 FIGURE 1 ITEM "A" AND "L", DC8 SRM 57-1-0 PAGE 1, DC8 SRM 51-1-21, DC8 SRM 51-1-9 TR NUMBER 51-142, DC8 SRM 51-1-9A TR NUMBER 51-141, AND DC8 SRM 51-1-8B.
